# SDR 97ZZZX4734

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- Propeller: Hartzl HCE4A3A
- System (JASC): 6110 · Propeller Assembly
- Part: Shield
- Condition: Debonded
- Location: Prop Blade
- Part time: 4,498 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE EROSION SHIELD ON RT PROPELLER IS DEBONDED 10 INCHES FROM ROOT OF BLADE OUT ON ONE BLADE.  REPAIRED IAW CMM 61-13-35, PAGE 505.  (X)
